I was on prozac and I was only on it for three days before having to give it up due to horrendous nausea and vomiting. Its been over a week since i was taken off it and I am still incredibly nauseous (like having to spend two hours hugging a toilet each morning). How much longer will it take before I start to feel normal again ? please I'm exhausted and have missed over a week and a half of my lectures already !
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2011 • 4 answers
Posted 7 Apr 2012 • 1 answer
Posted 27 Nov 2014 • 5 answers
Posted 11 Mar 2015 • 2 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers